RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 3/4, Pages 446–455 (Mi jmag507)  

On the vertical strong sphericity of Sasaki metric of tangent sphere bundles

A. L. Yampol'skii

Kharkiv State University

Abstract: The distribution $\mathcal L^q$ on the Riemannian manifold $M^n$ is called strong spherical if the curvature tensor of its metric satisfies the condition $R(X,Y)Z=k(\langle Y,Z\rangle X-\langle X,Z\rangle Y)$, ($k>0$) for any tangent to $M^n$ vectors $X$, $Z$ and any $Y\in\mathcal L^q$. The value $q=\operatorname{dim}\mathcal L^q$ is called the strong sphericity index. The conditions are considered at winch the vertical strong spherical distribution can exist on tangent sphere bundle $T_1M^n$ with Sasaki metric.

Full text: PDF file (1336 kB)
Full text: http:/.../abstract.php?uid=m03-0446r
Received: 09.06.1994

Citation: A. L. Yampol'skii, “On the vertical strong sphericity of Sasaki metric of tangent sphere bundles”, Mat. Fiz. Anal. Geom., 3:3/4 (1996), 446–455

Citation in format AMSBIB
\Bibitem{Yam96}
\by A.~L.~Yampol'skii
\paper On the vertical strong sphericity of Sasaki metric of tangent sphere bundles
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 3/4
\pages 446--455
\mathnet{http://mi.mathnet.ru/jmag507}


Linking options:
  • http://mi.mathnet.ru/eng/jmag507
  • http://mi.mathnet.ru/eng/jmag/v3/i3/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020